# SDR CA981109039

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drain
- Part number: 1016200006
- Condition: Clogged
- Location: Horiz Stabilizer
- Part time: 1,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF THE HORIZONTAL STABILIZER UPPER INSPECTION PANEL, FOUND THERE WAS WATER ACCUMULATION NEXT TO THE BULKHEAD PN 101-600015-9.  THIS CONDITION WAS CAUSED BY THE INCORRECT LOCATION OF A WATER DRAIN HOLE.  SUBMITER STATED IF THE WATER IS ALLOWED TO ACCUMULATE AND FREEZE, IT COULD CAUSE SERIOUS ELEVATOR CONTROL PROBLEMS.  BEECH TECHNICAL SUPPORT INFORMED OF THE PROBLEM.  PART TC:  2,562.
